# SDR 07FDEA03145

- Difficulty date: August 27, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N369FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 46607
- Aircraft time: 72,855 hours, 29,814 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E INTERNAL CRACK LONG 0.50" ON INTERCOSTAL.   10-10-07   REPAIRED INTERCOSTAL IAW SRM 57-00-01 VOL I FIG 10.
